# SDR R61A201208040411

- Difficulty date: August 4, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 10,796 hours, 6,925 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND INBOARD LEFT CF3 SEAT TRACK AT FRAME 84 CORRODED.  MAINTENANCE REMOVED AND REPLACED SEAT TRACK INBOARD LEFT CF3 AT FRAME 84 IAW EMB 190 SRM 51-43-01, 51-43-02, AND 51-43-04.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
